# SDR AT9900461R1

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K267
- Condition: Defective
- Location: Rt Landing Light
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOTED SMOKE AFTER TURNING ON LEFT AND RIGHT WING LANDING LIGHTS, SMOKE STOP AFTER TURNING LIGHTS OFF. REMOVED AND REPLACED RIGHT WING LANDING LIGHT SWITCH AND OPS CHECKED GOOD PER MM 33-40.
